It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Immune Disorders Board Index
Pages: 1 2 3 4 5 6 Showing 61 - 80 of 117 for ivig infusion. (0.001 seconds)


... or very high. Don't know if that would play into my increase in dryness. It has been 2 weeks since infusion and still bad. ... (13 replies)
... Hello..I read your message about your IgG1 deficiency. I had bloodwork done last week after having a swollen lymph node on my neck which went away with antibiotic. 2 years ago I had a wicked leg infection and the year before that pneumonia. Just strange stuff happening over the past few years so test was ordered.....only one low level...IgG1...everything else was okay. I... (8 replies)
... I've heard it's pretty good. If you have a low IgA, then you want one with a low IgA content as well. I have a sheet. Do you remember how long they took to infuse you? I get 24g and it takes me around 6 hours at 100ml/hour. (8 replies)

... I think he is going to try for my next IV on Friday for the Gamunex, then if those go well he agreed to home infusion. I know on the Privigen, I hurt ALL the time, like excessively, so I'm crossing my fingers for Gamunex. I also just sent my hematologist an email practically begging for a name of an immunologist. Hopefully he will provide one. I have been getting... (91 replies)
... My advise is to get kaiser to allow you to see an experienced physician who treats a large population of PIDD patients or to pay for an appointment your self. I think that any time you have to look for articles to inform your "expert", you have a problem. Another alternative is that the Immune Deficiency Foundation has a program where your physician can talk with an... (91 replies)
... Hi there! No I'm not allergic to latex. I have been repeatedly asking them to change my brand and I think they are going to FINALLY do it. I printed out a chart I received, sent it to my doc and he called me to discuss it. Cross your fingers. I go Friday for my infusion. I've been wrestling with the idea of "insisting" my doc switch me to sub-q. I don't know if I... (91 replies)
... I have been on IVIG for 5.5 years and have reactions every time I infuse. We have tried everything, they an not serious reactions as they do not affect my breathing. ... (91 replies)
... Hi everyone! I had my IV yesterday so I wanted to update. 1. They did NOT have the new brand I requested, still Carimune. 2. I stayed at infusion rate of 100/ml and did not get the migraine last night, minor headache & sever fatigue only. 3. I got my labs from last month and I'm a little concerned - IgG 662, IgA <25, IgM <20. I never knew the others were so low,... (91 replies)
... I did talk to the nurse about Privigen and Gamunex so we will see. Im due for another infusion next Friday, lots of anxiety. The spinal migraines are.....i have no word for how bad they are after. ... (91 replies)
... I hope my story will show you that you're not alone in what you've been experiencing with IVIG, and - more important - that there is a far less toxic alternative!! So here it is: After being diagnosed with PI more than a decade ago, I, too, started IVIG, first every 28 days, then every 21 - and I, too, had horrific reactions: fever, severe flulike symptoms, hallucinations,... (91 replies)
... I too get sick after infusion. I get IVIg 3 days per month for Polymyositis. They never infuse at a rate higher than 190 and I still get severe migrains hours after the final infusion. ... (91 replies)
... I don't know if this will help anyone, but the first 2 times I had IVIG I was in the hospital with a severe nocardia infection in my lung. I started shaking in the middle of the infusion and felt horrific after it was done. ... (91 replies)
... I am now 38 and have been on the IVIG for a year. My new doc, the HIV specialist, switched me from Phlebogamma to Carimune. ... (91 replies)
... HI,I have IviG treatments every 4 wks. Unlike you however, they do make me feel so much better after I have them. Could you possibly be getting too much or too little. ... (91 replies)
... from any kind of illness to the IVIG infusions themselves. So for me, the hives weren't a reaction to anything in the IVIG, but due to my immune system getting a kickstart. ... (91 replies)
... Make sure your infusions are run slowly. Almost all adverse reactions are due to rapid infusion rate. FYI St Jude's and most Children's hospitals use Gamunex for safety reasons. Also you may need a low Iga IGIV which is Gammagard SD.... ... (91 replies)
... I had an appointment on Thursday and they agreed to take a break from the IVIg and put me on a high dosage of steroids for a short amount of time. If I am indeed having a reaction this should help. ... (91 replies)
... y infection hit. I do not have MS and really know nothing about whether it will help. I hope the IVG helps, make sure they run the IV slow they tried to speed my infusion one month and I had a reaction and had to be given seroids, which in turn lower the immune system. ... (4 replies)
... It seems to be a kind of allergic reaction. My guess is that one of the donors from which the IVIG is made must have something in their plasma that my wife is allergic to. As I understand it, it takes around 3,000 people to make one treatment. ... (16 replies)
... of the way through it I started shaking uncontrollably, as if I was cold, but way worse. Looked almost as if I was having a convulsion. They stopped the infusion and treated with Benadryl. I did NOT pretreat this time. I DID notice that the brand was different than the 1st 2 infusions. This one was Carimune. ... (16 replies)


Associated Tags: immune disorder, ivig

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 11:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!